# SDR UPS202790

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON BS 950 FRAME FORGING AROUND NUT HEAD ON BOTTOM OF FWD FORGING EAR WL 207, RBL 64.  INSTALLED REPAIR PER SRM 51-10-6.
